MAUDE Adverse Event Report: ARTHREX, INC. C-MOUNT AR-SCOPE,30°1.9X 58MM LGTH; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. C-MOUNT AR-SCOPE,30°1.9X 58MM LGTH; ARTHROSCOPE AND ACCESSORIES
Model Number C-MOUNT AR-SCOPE,30°1.9X 58MM LGTH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On (b)(6)2023, it was reported by a facility representative via sems that an ar-3355-1930 arthroscope broke.This occurred when the doctor put too much torque on the device.There was no additional information provided additional information was requested.

Brand Name
C-MOUNT AR-SCOPE,30°1.9X 58MM LGTH
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17329689
Report Number1220246-2023-07176
Device Sequence Number17527128
Product Code GCJ
UDI-Device Identifier00888867101463
UDI-Public00888867101463
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC-MOUNT AR-SCOPE,30°1.9X 58MM LGTH
Device Catalogue NumberAR-3355-1930
Device Lot Number14476612
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date07/14/2023
Date Device Manufactured11/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown